var axel = Math.random() + ''; var a = axel * 10000000000000; document.write(''); Restor F | Health and Wellness | PinoyExchange

PEx Highlights

Ayoko na! Move on na!

Minsan kelangan din natin mag move-on,sa trabaho. Ano ang mga pinaka matinding dahilan kung bakit nagreresign? Alamin na ang kwento dito!

read more

PROMO: Suicide Squad

Join the promo for a chance to win advance screening tickets for Suicide Squad. Check the thread for more details.

read more

What is your money saving style?

Saving your hard earned cash can sometimes be challenging but there are ways to make it happen. Share us your money saving tips here!

read more

REVIEW: Nerve

Truly, in a world where one can always hide behind the screen and make his own reality, courage is just a word until proof has been broadcasted.

read more

PExer and proud!

What is the best thing about being a PExer? Speak louder and prouder here!

read more

PROMO: Lights Out!

Get a chance to win special movie merchandises by joining this promo. Check out this thread for more info!

read more

X

We just need a few minutes of your time. Tell us what you think of PinoyExchange!

Click here

Results 1 to 2 of 2
  1. #1

    Restor F

    Hi, ask ko lang kung me side effect ba ito? Mama ko kasi nagtatake nito before as prescribed by her doctor, effective daw sa kanya. And she's planning to take it as her daily vitamins yun nga lang as i remember may prescribed number lang yun pinapatake sa kanya. So pwede nya kaya e continue? Thanks

  2. #2
    hey, it is safe to take these multivitamins..sa akin kase it is prescribed by my ob-gyne since im planning to have a baby nga...wala syang side effect na mararamdaman while ure taking this un nga lang ang effect sakin..nagiging mas more active ako sa sexlife! Ok lang kahit continous nya lang i-take un mas ok nga yun kase multivitamins nga eh.. hahaha!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  


X